Connections on real parabolic bundles over a real curve
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1101-1113
https://doi.org/10.4134/BKMS.2014.51.4.1101
Published online July 31, 2014
Sanjay Amrutiya
CIT Campus
Abstract : We give analogous criterion to admit a real parabolic connection on real parabolic bundles over a real curve. As an application of this criterion, if real curve has a real point, then we proved that a real vector bundle $E$ of rank $r$ and degree $d$ with $\mathrm{gcd}(r, d) = 1$ is real indecomposable if and only if it admits a real logarithmic connection singular exactly over one point with residue given as multiplication by $-\frac{d}{r}$. We also give an equivalent condition for real indecomposable vector bundle in the case when real curve has no real points.
Keywords : real parabolic bundles, real holomorphic connection, real curve
MSC numbers : Primary 14H60, 14P99; Secondary 14E20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd